Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On an integral-type operator from ω-Bloch spaces to μ-Zygmund spaces
Journal: Applied Mathematics and Computation
Volume: 215
Issue: 12
First page: 4385
Last page: 4391
Issue Date: 15-Feb-2010
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.12.070
Abstract: 
Let H (B) denote the space of all holomorphic functions on the unit ball B ⊂ Cn . We study the boundedness and compactness of the following integral-type operatorPg (f) (z) = ∫01 f (tz) g (tz) frac(dt, t), f ∈ H (B), z ∈ B,where g ∈ H (B) and g (0) = 0, from ω-Bloch spaces to μ-Zygmund spaces.
Keywords: μ-Zygmund space | ω-Bloch space | Boundedness | Compactness | Integral-type operator
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

26
checked on Jun 18, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.